# SDR P5CA9601250

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Bent
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND DAMAGE FORWARD CARGO DOOR BENT UP BY CARGO LOADER AT LOWER AFT CORNER APPROXIMATELY 8 TO 10 INCH LENGTH.  INSTALLED OUTSIDE SKIN DOUBLER AS PER BOEING SRM 51-40-03 AND PRESS CHECKED PER BOEING M/M 21-00-00.
